# SDR WX0A070653

- Difficulty date: October 25, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993655211
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STA 200-256 CENTER HAS MULTIPLE AREA OF DAMAGE AND CORRODED INSERTS.  FABRICATED NEW FLOOR PANEL IAW MD80 SRM 53-05, PARA 59.
